default search action
"Existence and Concentration of Semiclassical Solutions for Dirac Equations ..."
Yanheng Ding, Bernhard Ruf (2012)
- Yanheng Ding, Bernhard Ruf:
Existence and Concentration of Semiclassical Solutions for Dirac Equations with Critical Nonlinearities. SIAM J. Math. Anal. 44(6): 3755-3785 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.